MAUDE Adverse Event Report: ARTHREX, INC. COOLCUT 90, ABLATOR, HOOK; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. COOLCUT 90, ABLATOR, HOOK; ELECTROSURG CUT/COAG DEVICE
Model Number COOLCUT 90, ABLATOR, HOOK
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a supplier process issue.
 
Event or Problem Description
It was reported that there is a problem with this item ar-9801 lot 1609050.The expiration date that appears on the label is 31-12-2020 but in the system the expiration date is different 31-12-2022.

Brand Name
COOLCUT 90, ABLATOR, HOOK
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19370315
Report Number1220246-2024-03642
Device Sequence Number7725113
Product Code GEI
UDI-Device Identifier00888867062634
UDI-Public00888867062634
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K023986
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberCOOLCUT 90, ABLATOR, HOOK
Device Catalogue NumberAR-9801
Device Lot Number1609050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown